MathSciNet Relay Station
MathSciNet bibliographic data
MR298419 (45 #7471) 46H05 (47A60)
Harte, Robin The spectral mapping theorem in several variables. Bull. Amer. Math. Soc. 78 (1972), 871–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement